Comparison between some explicit and implicit difference schemes for Hamilton Jacobi functional differential equations

Wojciech Czernous , Zdzisław Kamont

Abstract

n/a
Author Wojciech Czernous (FMPI / IM)
Wojciech Czernous,,
- Institute of Mathematics
, Zdzisław Kamont
Zdzisław Kamont,,
-
Journal seriesApplied Mathematics and Computation, ISSN 0096-3003, (A 35 pkt)
Issue year2012
Vol218
No17
Pages8758-8772
Keywords in Englishfunctional differential equations, stability and convergence, comparison methods, differential and difference inequalities
DOIDOI:10.1016/j.amc.2012.02.034
URL http://dx.doi.org/10.1016/j.amc.2012.02.034
Languageen angielski
Score (nominal)35
Publication indicators WoS Impact Factor: 2012 = 1.349 (2) - 2012=1.454 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back